Resolution of a fixed point problem by an incremental method and application in nonlinear elasticity
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 26 (1992) no. 7, p. 893-912
@article{M2AN_1992__26_7_893_0,
     author = {Nzengwa, R.},
     title = {Resolution of a fixed point problem by an incremental method and application in nonlinear elasticity},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {26},
     number = {7},
     year = {1992},
     pages = {893-912},
     zbl = {0767.73012},
     mrnumber = {1199318},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1992__26_7_893_0}
}
Nzengwa, R. Resolution of a fixed point problem by an incremental method and application in nonlinear elasticity. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 26 (1992) no. 7, pp. 893-912. http://www.numdam.org/item/M2AN_1992__26_7_893_0/

[1] R. Abraham and J. Robbin, Transversal Mappings and Flows, New York (1967). | MR 240836 | Zbl 0171.44404

[2] R. A. Adams, Sobolev Spaces, Academic Press, New York (1975). | MR 450957 | Zbl 0314.46030

[3] S. Agmon, A. Douglis and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I, Comm., Pure Appl. Math. XII (1959), 623-727. | Zbl 0093.10401

[4] S. Agmon, A. Douglis and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions II, Comm., Pure Appl. Math. XVII (1964), 35-92. | Zbl 0123.28706

[5] M. Bernadou, P. G. Ciarlet and J. Hu, On the convergence of the semi-discrete incremental method in nonlinear, three-dimensional, elasticity, J. Elasticity 14 (1984), 425-440. | Zbl 0551.73019

[6] D. R. J. Chillingworth, J. E. Marsden and Y. H. Wan, Symmetry and Bifurcation in three-dimensional elasticity, part I, Arch. Rational Mech. Anal. 80, 296-322 (1982). | Zbl 0509.73018

[7] P. G. Ciarlet, Élasticité Tridimensionnelle, Masson, Paris (1986). | Zbl 0572.73027

[8] P. G. Ciarlet, Mathematical Elasticity, Vol. I three-dimensional Elasticity, North Holland, Amsterdam, 1988. | Zbl 0648.73014

[9] M. Crouzeix and A. Mignot, Analyse Numérique des Équations Différentielles, Masson, Paris (1984). | Zbl 0635.65079

[10] G. Geymonat, Sui Problemi ai limiti per i systemi lineari ellitici, Ann. Mat. Pura Appl. LXIX (1965), 207-284. | MR 196262 | Zbl 0152.11102

[11] M. E. Gurtin, Introduction to continuum mechanics, Academic Press, New York (1981). | MR 636255 | Zbl 0559.73001

[12] S. Lang, Introduction to differential manifolds, John Wiley and Sons, New York (1962). | MR 155257 | Zbl 0103.15101

[13] H. Le Dret, Quelques problèmes d'existence en élasticité non linéaire, These, Université Pierre-et-Marie Curie, Paris 6 (1982).

[14] H. Le Dret, Contribution à l'étude de quelques problèmes issus de l'élasticité linéaire et non linéaire, Thèse d'État, Université Pierre-et-Marie Curie, Paris 6 (1988).

[15] J. E. Marsden and T. J. R. Hughes, Mathematical foundations of elasticity, Prentice-Hall, Englewood Cliffs (1983), Vol. 22, N° 2, 1988. | Zbl 0545.73031

[16] J. Mason, Variational, Incremental and energy methods in solid mechanics and shell theory, Elsevier, Amsterdam (1980). | Zbl 0571.73008

[17] J. Nečas, Les méthodes directes en théorie des équations elliptiques, Masson, Paris (1967). | MR 227584 | Zbl 1225.35003

[18] R. Nzengwa, Méthodes incrémentales en élasticité non linéaire ; jonction entre structures élastiques tridimensionnelle et bidimensionnelle, Thèse, Université Pierre-et-Marie Curie, Paris 6 (1987).

[19] R. Nzengwa, Incremental methods in nonlinear three-dimensional incompressible elasticity, RAIRO Modél. Math. Anal. Numér., Vol. 22, N° 2, 1988, 311-342. | Numdam | MR 945127 | Zbl 0651.73003

[20] P. Podio-Guidugli, G. Vergara-Caffarelli, On a class of live traction problems in elasticiy, lecture notes in physics Trends & Applications of Pure mathematics to mechanics, proc. Palaiseau (83), 291-304. | MR 755732 | Zbl 0541.73025

[21] W. C. Rheinboldt, Methods for solving systems of nonlinear equations, CBMS series 14, SIAM, Philadelphia (1974). | MR 371057 | MR 1645489 | Zbl 0325.65022

[22] W. C. Rheinboldt, Numerical analysis of continuation methods for nonlinear structural problems, Comput. Struct. 13 (1981), 103-113. | MR 616722 | Zbl 0465.65030

[23] S. J. Spector, On uniqueness for the traction problem in finite elasticity, J. Elasticity 12, 367-383 (82). | MR 685512 | Zbl 0506.73043

[24] J. L. Thompson, Some existence theorems for traction boundary-value problem of linearized elastostatics, Arch. Rational Mech. Anal. 32, 369-399 (1969). | MR 237130 | Zbl 0175.22108

[25] C. Truesdell and W. Noll, The nonlinear Field theories of mechanics, Handbuch der Physik, Vol. III/3, 1-602 (1965). | MR 193816 | Zbl 1068.74002

[26] T. Valent, Sulla differenziabilità dell' operatore di Nemystky, Mend. Acc. Naz. Lincei. 65, 15-26 (1978). | Zbl 0424.35084

[27] C. C. Wang and C. Truesdell, Introduction to Rational Elasticity, Noordhoff, Groningen (1973). | MR 468442 | Zbl 0308.73001